# SDR IPXA13578422

- Difficulty date: April 27, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 219,551 hours, 3,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, MAIN DECK FLOORBOARD 231XJF UPPER SURFACE IS DELAMINATED FROM CONTACT WITH BALLMAT.   FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
